Table of Contents
Journal of Operators
Volume 2013, Article ID 904838, 7 pages
http://dx.doi.org/10.1155/2013/904838
Research Article

Some Properties of the Sequence Space

School of Mathematics, Shri Mata Vaishno Devi University, Katra, Jammu and Kashmir 182 320, India

Received 29 March 2013; Revised 6 June 2013; Accepted 6 June 2013

Academic Editor: Palle E. Jorgensen

Copyright © 2013 Kuldip Raj and Sunil K. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the sequence space defined by a Musielak-Orlicz function . We also study some topological properties and prove some inclusion relations involving this space.